MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12NM TORQ LIMITING WRENCH F/ DUAL-OP USS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12NM TORQ LIMITING WRENCH F/ DUAL-OP USS
Model Number 03.602.042
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during evaluation at service and repair, the torque limiting wrench was found to have failed high.There was no patient involvement.This report involves 1 12nm torque limiting wrench for dual-opening uss.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # 03.602.042.Synthes lot # 7199624-06.Supplier lot # 7199624-06.Release to warehouse date: 01 apr 2013.Supplier: s.S.White medical products.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the 12nm torq limiting wrench f/ dual-op uss (p/n: 03.602.042, lot #: 7199624-06) was returned and received at us customer quality (cq).Upon visual inspection, there were no other issues observed with the returned device.Functional test: a functional test was performed on the returned device at service and repair.The torque test failed high.Service and repair evaluation: during evaluation at service and repair, the torque limiting wrench was found to have failed high.The repair technician reported the device failed torque testing.Torque test high is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is failed high.The item will be forwarded to customer quality.The evaluation was confirmed.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed - 12 nm torque wrench: - 103243757.Complaint confirmed? yes, the device received failed high.Hence confirming the allegation.Investigation conclusion the complaint condition was confirmed for the 12nm torq limiting wrench f/ dual-op uss (p/n: 03.602.042, lot #: 7199624-06).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12NM TORQ LIMITING WRENCH F/ DUAL-OP USS
Common Device Name
WRENCH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11784963
Report Number2939274-2021-02243
Device Sequence Number16944359
Product Code HXC
UDI-Device Identifier10705034712277
UDI-Public(01)10705034712277
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.602.042
Device Catalogue Number03.602.042
Device Lot Number7199624-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1